Ask an expert
Question

12 Sep 2006

RE: Sudden strange pains
hi there GD

I posted to you last week regarding some pains i was experiancing just before my injection was due (has happened for the last 6 months or som , period like pains but this time the pains didnt go away and i got them all the time not just after sex). I went to my doctor on friday.

the doctor did a urine test and found blood (2+ or +2??) said i have a bladder infection and he thinks that when my injection is just before due i am more suseptable to bladder infections and should rather go get my injection 1 week early.

Is that possible? And if so why would i be more likely to get a bladder infection just before my injection is due? It doesnt burn when i urinate and i do not feel the urge to urinate frequently as i did with the other bladder infections i have had?

Could the symptoms be described as period like pains for a bladder infection??

I am so worried that there is something wrong with my ovaries or other reproductive parts as i really want to have children some day and dont want to find out later that i cant...
Answer 358 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The pain you experience could be ' period pains' which are due to some cramping of the uterus. SOme women have a period just before the injection is due, so this would fit.
The protein in your urine suggests a bladder infection. To be absolutely sure, you could ask your doctor to send a sample to the laboratory to test. I don't see that you would be more prone to bladder infections just before the next injection though.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.